freddie asked in HealthMental Health · 4 weeks ago

thc induced psychosis ?

bought some thc vape liquid that you add to your tank with vape juice like gin to tonic (something we've only ever tried but not actually owned) from our usual guy and ended up being constantly high from friday night to ongoing, with great sleep, food and personal hygiene..the usual thing we do with regular weed.. and have done for 8 years no prob, the stuff we have is comparable to acid because thc in its purest form (this oil) is a psychedelic .. yesterday I didn't have any thc for 10 hours (this is when I got nervous) because I wasn't high anymore but i just couldn't focus on anything and when I spoke to people i didn't remember saying the words or seeing their lips move in response despite hearing them do so.. and everything is still like that, i've spent hours typing this.. I have been smoking weed since 2011 and have NEVER experienced this level of disconnect with everything.. suddenly, I do something and go somewhere but only remember wanting to get there but not actually walking, talking i cant tell if my or other peoples voices are telepathic ... i'm drifting around and i feel like something has broken in my mind and that I no longer understand what it is to be human.. I feel ascended but It isn't a good thing I CANNOT do anything without zoning out.. I've had stoneovers before.. but they're gentle and taper off.. this has only got worse the more sober I've gotten.. genuinely cannot tell if i'm actually doing something or hallucinating it ...help- 

Update:

 I never exactly believed in thc induced psychosis or whatever.. because " C'mon man that's lame"  but it's horrifying to be high but not high anymore and unable to feel fully there.

2 Answers

Relevance
  • Pearl
    Lv 7
    4 weeks ago

    i wouldnt use that stuff, its garbage

  • Marc
    Lv 7
    4 weeks ago

    Well if you are getting product "from the regular guy" it sounds like you are gettign something off the street. You have no idea whats in it, what its mixed with and the dosage. Bad idea. There are people literally dying from the black market stuff. You have to be careful. You may have to suck it up and seek some medical help

Still have questions? Get answers by asking now.